# SDR ASAA12511307

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,014 hours, 5,086 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED CONTROL WOULD GO FROM SLOW & THE THROTTLES WOULDN'T INCREASE.  MANUALLY MOVEED THOTTLES.  SPEED WOULD GO TOO FAST AND HAD TO MANUALLY MOVE THROTTLES BACK.  HAPPENED IN VPATH AND LEVEL CHANGE.  MAINLY HAPPENED IN DESCENT.  NOT AS BAD IN THE CLIMB.  AUTOTHROTTLES NO FAULTS.  PERFORMED AUTOTHROTTLE CURRENT STATUS TEST SERVO MOTOR TEST AND TORQUE TEST PER FIM 22-31-00-810-801 ALL TESTS PASSED.  AOA VANE DATA SHOWED VANE DIFF WITHIN LIMITS.  ADIRU NO FAULTS PER FIM 34-21-00-810-801.  PERFORMED DFCS GROUP NR 10 (CURRENT STATUS) NR 11 (A/P) NR 12 (FD) NR 14 (SPEED TRIM) AND NR 49 (LAND VERIFY) TESTS PER MM 22-11-00.  ALL TESTS PASS.  ALSO PERFORMED HGS FAULT REVIEW AND HGS SYS TEST PER HGS SMM 34-36-00, ALL TESTS PASSED.
